# SDR REXA2016091201720

- Difficulty date: September 12, 2016
- Submitted: September 15, 2016
- Operation: Air carrier
- Aircraft: N8977A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7977
- Aircraft time: 24,596 hours, 21,971 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery Pack
- Condition: Discharged
- Location: Flashlight
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAPTAIN`S FLASHLIGHT ISN'T BLINKING.  REMOVED AND INSTALLED SERVICABLE CAPTAIN`S FLASHLIGHT BATTERY IAW AMM 25-61-00.  OPS CHECK GOOD.
